Alert archive / California / Small Craft Advisories in 2017

Small Craft Advisory 5, NWS San Diego, CA

February 17, 2017

NWS San Diego, CA issued this small craft advisory at Feb 17, 2017, 9:00 PM PST. It was in force for 49 hr.

The area

The counties it named.

The facts

Issued
Feb 17, 2017, 9:00 PM PST (05:00 UTC)
Expired
Feb 19, 2017, 10:00 PM PST
In force
49 hr
Issued by
NWS San Diego, CA

The text

As transmitted.

851 
WHUS76 KSGX 180500
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
900 PM PST FRI FEB 17 2017

...HIGH SWELL TO PRODUCE HAZARDOUS SEAS THROUGH SUNDAY...

...OCCASIONAL WINDY CONDITIONS MAINLY LATE SATURDAY THROUGH
SUNDAY...

.WINDS HAVE DIMINISHED TONIGHT BUT WILL STRENGTHEN AGAIN LATE
SATURDAY AND SATURDAY EVENING BEHIND THE PACIFIC STORM SYSTEM.
WINDS WILL MOSTLY BE BETWEEN 15 AND 25 KNOTS WITH GUSTS TO 30
KNOTS. WEST SWELLS WILL CONTINUE TO BRING HIGH SEAS TO THE
COASTAL WATERS THROUGH SUNDAY WITH COMBINED SEAS OF 12 TO 18 FEET
AT TIMES CREATING DANGEROUS CONDITIONS FOR MARINERS.

PZZ750-775-181400-
/O.CAN.KSGX.GL.W.0003.000000T0000Z-170220T0600Z/
/O.NEW.KSGX.SC.Y.0005.170218T0500Z-170220T0600Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
900 PM PST FRI FEB 17 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM PST SUNDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PST SUNDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS...VARIABLE, MOSTLY 10 TO 20 KT TONIGHT AND SATURDAY
  MORNING, THEN WEST TO NORTHWEST 15 TO 25 KT GUSTING TO 30 KT
  SATURDAY AFTERNOON THROUGH SUNDAY.

* COMBINED SEAS...12 TO 18 FEET WITH A DOMINANT PERIOD OF 14
  SECONDS. HIGHEST SEAS WILL OCCUR LATE SATURDAY INTO SATURDAY
  NIGHT.

* IMPACTS...THE STRONG WINDS AND ESPECIALLY THE HIGH SEAS WILL
  CREATE DANGEROUS SEA CONDITIONS FOR MARINERS...ESPECIALLY THOSE
  IN SMALL CRAFT.

* OUTLOOK...WINDS AND SEAS WILL GRADUALLY DIMINISH LATE SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MAXWELL
6 follow-up statements
626 
WHUS76 KSGX 181315
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
515 AM PST SAT FEB 18 2017

...LARGE SWELL TO PRODUCE HAZARDOUS SEAS THROUGH SUNDAY...

...GUSTY WINDS THROUGH SUNDAY...

.GUSTY SOUTH WINDS WILL WEAKEN SLIGHTLY THIS MORNING...BECOMING
WEST-NORTHWEST AND STRENGTHENING AGAIN THIS EVENING BEHIND THE
PACIFIC STORM SYSTEM. WINDS WILL MOSTLY BE BETWEEN 15 AND 25 KNOTS
WITH GUSTS TO 30 KNOTS. WEST SWELLS WILL CONTINUE TO BRING HIGH
SEAS TO THE COASTAL WATERS THROUGH SUNDAY WITH COMBINED SEAS OF 12
TO 18 FEET AT TIMES CREATING DANGEROUS CONDITIONS FOR MARINERS.

PZZ750-775-182200-
/O.CON.KSGX.SC.Y.0005.000000T0000Z-170220T0600Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
515 AM PST SAT FEB 18 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST
SUNDAY...

* WINDS...SOUTH 15 TO 20 KT WITH GUSTS TO 25 KT BECOMING WEST TO
  NORTHWEST 15 TO 25 KT GUSTING TO 30 KT THIS AFTERNOON THROUGH
  SUNDAY.

* COMBINED SEAS...12 TO 18 FEET WITH A DOMINANT PERIOD OF 14
  SECONDS. HIGHEST SEAS WILL OCCUR THIS AFTERNOON AND TONIGHT.

* IMPACTS...THE STRONG WINDS AND ESPECIALLY THE HIGH SEAS WILL 
  CREATE DANGEROUS SEA CONDITIONS FOR MARINERS...ESPECIALLY 
  THOSE IN SMALL CRAFT. 

* OUTLOOK...WINDS AND SEAS WILL GRADUALLY DIMINISH LATE SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SS
547 
WHUS76 KSGX 182104
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
104 PM PST SAT FEB 18 2017

...LARGE SWELL TO PRODUCE HAZARDOUS SEAS THROUGH SUNDAY...

...GUSTY NORTHWEST WINDS THIS EVENING THROUGH SUNDAY...

.NORTHWEST WINDS WILL STRENGTHEN AGAIN THIS EVENING...WITH WINDS
15 AND 25 KNOTS WITH GUSTS TO 30 KNOTS MAINLY OVER THE OUTER
WATERS. WEST SWELLS WILL CONTINUE TO BRING HIGH SEAS TO THE
COASTAL WATERS THROUGH SUNDAY WITH COMBINED SEAS OF 12 TO 18 FEET
AT TIMES CREATING DANGEROUS CONDITIONS FOR SMALL CRAFT.

PZZ750-775-190600-
/O.CON.KSGX.SC.Y.0005.000000T0000Z-170220T0600Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
104 PM PST SAT FEB 18 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST
SUNDAY...

* WINDS...NORTHWEST 5 TO 10 KT...INCREASING TO 15 TO 25 KT GUSTING
  TO 30 KT THIS EVENING THROUGH SUNDAY MORNING...THEN WINDS
  DECREASING SUNDAY AFTERNOON AND EVENING.

* COMBINED SEAS...12 TO 18 FEET WITH A DOMINANT PERIOD OF 14
  SECONDS. HIGHEST SEAS WILL OCCUR LATE THIS AFTERNOON AND
  TONIGHT.

* IMPACTS...THE STRONG WINDS AND ESPECIALLY THE HIGH SEAS WILL
  CREATE DANGEROUS SEA CONDITIONS FOR SMALL CRAFT.

* OUTLOOK...WINDS AND SEAS WILL GRADUALLY DIMINISH LATE SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HARRISON
162 
WHUS76 KSGX 190548
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
948 PM PST SAT FEB 18 2017

...LARGE SWELL TO PRODUCE HAZARDOUS SEAS THROUGH SUNDAY...

...GUSTY NORTHWEST WINDS THROUGH SUNDAY...

.NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WILL
CONTINUE THROUGH EARLY SUNDAY MORNING MAINLY OVER THE OUTER
WATERS...THEN GRADUALLY DIMINISH THE REST OF THE DAY SUNDAY. WEST
SWELLS WILL CONTINUE TO BRING HIGH SEAS TO THE COASTAL WATERS
THROUGH SUNDAY MORNING WITH COMBINED SEAS OF 12 TO 18 FEET AT
TIMES CREATING DANGEROUS CONDITIONS FOR SMALL CRAFT. SEAS WILL
GRADUALLY LOWER DURING THE DAY SUNDAY.

PZZ750-775-191400-
/O.CON.KSGX.SC.Y.0005.000000T0000Z-170220T0600Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
948 PM PST SAT FEB 18 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST
SUNDAY...

* WINDS...NORTHWEST 15 TO 25 KT GUSTING TO 30 KT THROUGH SUNDAY
  MORNING...THEN WINDS DECREASING SUNDAY AFTERNOON AND EVENING.

* COMBINED SEAS...12 TO 18 FEET WITH A DOMINANT PERIOD OF 14
  SECONDS. HIGHEST SEAS WILL OCCUR TONIGHT AND EARLY SUNDAY
  MORNING.

* IMPACTS...THE STRONG WINDS AND ESPECIALLY THE HIGH SEAS WILL 
  CREATE DANGEROUS SEA CONDITIONS FOR SMALL CRAFT. 

* OUTLOOK...WINDS AND SEAS WILL GRADUALLY DIMINISH LATE SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
400 
WHUS76 KSGX 191315
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
515 AM PST SUN FEB 19 2017

...LARGE SWELL TO PRODUCE HAZARDOUS SEAS THROUGH THIS EVENING...

...GUSTY NORTHWEST WINDS THROUGH THIS AFTERNOON...

.NORTHWEST WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS WILL
CONTINUE THROUGH MID-MORNING OVER THE OUTER WATERS...THEN
GRADUALLY DIMINISH THIS AFTERNOON. A LARGE WEST SWELL WILL
CONTINUE TO BRING SEAS OF 10 TO 13 THIS MORNING. SEAS WILL
GRADUALLY LOWER DURING THIS AFTERNOON AND EVENING.

PZZ750-775-192200-
/O.CON.KSGX.SC.Y.0005.000000T0000Z-170220T0600Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
515 AM PST SUN FEB 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

* WINDS...NORTHWEST 15 TO 20 KT GUSTING TO 25 KT DECREASING THIS
  AFTERNOON AND EVENING.

* COMBINED SEAS...10 TO 13 FEET WITH A DOMINANT PERIOD OF 14
  SECONDS. HIGHEST SEAS WILL HIS MORNING.

* IMPACTS...STRONG WINDS AND HIGH SEAS WILL CREATE DANGEROUS
  CONDITIONS FOR SMALL CRAFT.

* OUTLOOK...WINDS AND SEAS WILL GRADUALLY DIMINISH LATE TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SS
088 
WHUS76 KSGX 191934
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1134 AM PST SUN FEB 19 2017

...LARGE SWELL TO PRODUCE HAZARDOUS SEAS THROUGH THIS EVENING...

.A LARGE WEST SWELL WILL CONTINUE TO BRING SEAS OF 8 TO 12 TODAY.
SEAS WILL GRADUALLY LOWER THIS AFTERNOON AND EVENING.

PZZ750-775-200600-
/O.CON.KSGX.SC.Y.0005.000000T0000Z-170220T0600Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
1134 AM PST SUN FEB 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

* WINDS...NORTHWEST 10 TO 15 GUSTING TO 20 KT.

* COMBINED SEAS...8 TO 12 FEET WITH A DOMINANT PERIOD OF 13
  SECONDS. 

* IMPACTS...HIGH SEAS WILL CREATE HAZARDOUS CONDITIONS FOR SMALL
  CRAFT.

* OUTLOOK...WINDS AND SEAS WILL GRADUALLY DIMINISH LATE TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HARRISON
581 
WHUS76 KSGX 200546
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
946 PM PST SUN FEB 19 2017

PZZ750-775-200700-
/O.EXP.KSGX.SC.Y.0005.000000T0000Z-170220T0600Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
946 PM PST SUN FEB 19 2017

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING...

SEAS HAD LOWERED TO 5 TO 8 FEET OVER THE COASTAL WATERS AND WILL
CONTINUE TO LOWER OVERNIGHT.

$$

MAXWELL

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this small craft advisory went out at Feb 17, 2:41 PM PST, 6 hours 19 minutes earlier.

Area forecast discussion, Feb 17, 2:41 PM PST, 6 hours 19 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
241 PM PST Fri Feb 17 2017

...Major Pacific storm system to greatly impact the region with
damaging wind gusts and flooding this afternoon and evening...

.SYNOPSIS...
A powerful Pacific storm will bring bring damaging winds, flooding
and heavy mountain snow to the region this afternoon and evening.
Winds will decrease as heavy rain turns to showers tonight. Showers
will continue tonight through Sunday morning. Dry weather returns
Sunday, but a small chance of light rain is forecast Monday
through Wednesday.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

We are confident that major impacts will occur with this storm
system...possibly the strongest storm we've seen this winter.

A band of moderate to heavy rain is currently moving into Orange
and San Bernardino Counties this afternoon. Already strong winds
will increase even more as the rain band gradually tracks through
the region this afternoon and evening. Gusts along the coast will
exceed 50 mph and gusts in parts of the mountains and deserts will
exceed 70 mph. This will be a widespread strong wind event! Plan
for widespread urban flooding, small stream flooding in the
backcountry, and particularly for burn areas. Also expect the wind
to knock down trees and power lines, and the resulting damage and
power outages.

Heaviest rainfall amounts will be over Orange and San Bernardino
Counties. With very high atmospheric moisture in place rainfall
rates of one-half to up to 1 inch per hour will be possible during
the height of the rain event with highest rates along favorable
SSW facing slopes. This amount of short-duration rainfall will
likely lead to significant flooding issues in urbanized areas and
flash flooding in the mountains. Thunderstorms are remotely
possible and may bring briefly intense bursts of rain.

...Rainfall forecast through tonight...

ORANGE COUNTY..............2.5 to 4.5 inches (highest totals in
the Santa Ana Mountains).
SAN BERNARDINO MOUNTAINS...3 TO 8 inches (highest along SSW slopes).
RIVERSIDE COUNTY...........1.5 TO 3 inches.
SAN DIEGO COUNTY...........1.5 TO 2.5 inches.
UPPER AND LOWER DESERTS....0.25 to 1.5 inches.

Snow levels will be around 6500 feet during the heaviest
precipitation, and then lower to about 5000 feet Saturday
morning. Snow showers will continue Saturday and Saturday night.
Total Snowfall forecast is for 4 to 12 inches between 6000 to
7000 feet, 1 to 2 feet between 7000 to 8000 feet, with isolated
amounts of 2 to 3 feet possible above 8000 feet. An inch or two
could fall as low as 5000 feet...bringing winter impacts to the
mountain passes.

After about 9 pm the winds will quickly diminish and the heavy
rain will turn to showers. Showers and isolated thunderstorms
will continue through Saturday and Saturday night.

A ridge of high pressure will bring dry weather Sunday, but
our region will remain on the southern fringes of a stream of
moisture for several days. That will mean small chances of light
showers Monday through Wednesday. A trough of low pressure on
Wednesday will bring more winds. Dry weather appears to follow
Thursday heading into next weekend.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...High Wind Warning until 2 AM PST Saturday for Apple and Lucerne
     Valleys-Coachella Valley-Orange County Coastal Areas-Orange
     County Inland Areas-San Bernardino and Riverside County
     Valleys-The Inland Empire-San Diego County Coastal Areas-
     San Diego County Deserts-San Diego County Mountains-San
     Diego County Valleys-San Gorgonio Pass Near Banning-Santa
     Ana Mountains and Foothills.

     Flash Flood Watch through Saturday afternoon for Apple and
     Lucerne Valleys-Coachella Valley-Orange County Coastal
     Areas-Orange County Inland Areas-Riverside County Mountains-
     San Bernardino County Mountains-San Bernardino and
     Riverside County Valleys-The Inland Empire-San Diego County
     Coastal Areas-San Diego County Deserts-San Diego County
     Mountains-San Diego County Valleys-San Gorgonio Pass Near
     Banning-Santa Ana Mountains and Foothills.

     Winter Storm Warning until 7 AM PST Saturday for Riverside
     County Mountains-San Bernardino County Mountains.

     High Surf Warning until 10 PM PST Sunday for Orange County
     Coastal Areas-San Diego County Coastal Areas.

PZ...Gale Warning until 10 PM PST Sunday for Coastal Waters from San
     Mateo Point to the Mexican Border and out to 30 nm-Waters
     from San Mateo point to the Mexican Border Extending 30 to
     60 nm out including San Clemente Island.

&&

PUBLIC...MM
AVIATION/MARINE/BEACHES...Harrison

In the hours before

Local storm report, Feb 17, 7:04 PM PST, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
704 PM PST FRI FEB 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     NON-TSTM WND DMG 8 NW CRESTLINE          34.32N 117.40W
02/17/2017                   SAN BERNARDINO     CA   DEPT OF HIGHWAYS

            FLOOD COVERING ALL LANES OF HIGHWAY 138 NEAR
            SUMMIT VALLEY RD.

&&

LJ
Local storm report, Feb 17, 7:08 PM PST, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
708 PM PST FRI FEB 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 PM     FLASH FLOOD      2 SE VICTORVILLE        34.51N 117.31W
02/17/2017                   SAN BERNARDINO     CA   TRAINED SPOTTER

            *** 1 FATAL, 2 INJ ***
            3 VEHICLES SWEPT FROM RODEO DR NEAR PEBBLE
            BEACH PARK INTO A NEARBY WASH. SWIFT WATER
            RESCUE RESULTED IN 2 PEOPLE SAFE AND ONE
            FATALITY FROM DROWNING.

&&

JMB
Local storm report, Feb 17, 7:22 PM PST, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
722 PM PST FRI FEB 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     NON-TSTM WND DMG 1 E SAN DIEGO           32.72N 117.14W
02/17/2017                   SAN DIEGO          CA   PUBLIC

            TREE FELL ONTO APT COMPLEX NEXT TO 2650
            BROADWAY ST, 30+ FT TALL AND12 IN DIAMETER.

&&

LJ
Local storm report, Feb 17, 7:27 PM PST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
727 PM PST FRI FEB 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     NON-TSTM WND DMG 3 NE SAN DIEGO          32.74N 117.11W
02/17/2017                   SAN DIEGO          CA   BROADCAST MEDIA

            *** 1 FATAL ***
            TREE DOWN ON VEHICLE WITH ONE FATALITY ON
            NORTHBOUND 15 NEAR INTERSTATE 805 IN CITY
            HEIGHTS. .

&&

JMB
Local storm report, Feb 17, 8:02 PM PST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
802 PM PST FRI FEB 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     NON-TSTM WND DMG 1 E SANTA ANA           33.74N 117.86W
02/17/2017                   ORANGE             CA   LAW ENFORCEMENT

            VERY LARGE TREE DOWN ON CARS AND IN ROADWAY
            AT 800 E WAKEHAM AVENUE. .

&&

LJ
Local storm report, Feb 17, 8:35 PM PST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
835 PM PST FRI FEB 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     FLASH FLOOD      3 SE GARDEN GROVE       33.75N 117.93W
02/17/2017                   ORANGE             CA   LAW ENFORCEMENT

            MOBILE HOME COMPLEX FLOODING DUE TO
            OVERFLOWING OF THE WINTERSBURG CHANNEL.

&&

LJ

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 17, 4:51 PM PSTSevere Thunderstorm WarningSGXOrange54 min
Feb 17, 5:11 PM PSTSpecial Marine WarningSGX94 min
Feb 17, 5:12 PM PSTFlash Flood WarningSGXOrange, Riverside, San Bernardino4 hr
Feb 17, 5:43 PM PSTSevere Thunderstorm WarningSGXSan Diego62 min
Feb 17, 5:48 PM PSTAreal Flood AdvisorySGXSan Diego5 hr
Feb 17, 5:48 PM PSTSevere Thunderstorm WarningSGXOrange57 min
Feb 17, 6:21 PM PSTFlash Flood WarningSGXSan Bernardino4 hr
Feb 17, 10:15 PM PSTAreal Flood WarningSGXRiverside, San Bernardino9 hr
Feb 17, 10:50 PM PSTAreal Flood AdvisorySGXOrange, Riverside, San Diego7 hr

Nearby

Small Craft Advisories in California, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.